# SDR LR7A2021070802869

- Difficulty date: July 8, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Beam
- Part number: 2024T30040
- Condition: Damaged
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND R/H ELEVATOR AFT BEAM DAMAGED AT HSS69R, FS1152.4, WL277. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-30-04.    NR# 1000460912.
